MathSciNet Relay Station
MathSciNet bibliographic data
MR1040268 (91j:60014) 60B15 (22E30 47E05 60H25 82B44)
Golʹdsheĭd, I. Ya.; Margulis, G. A. Lyapunov exponents of a product of random matrices. (Russian) Uspekhi Mat. Nauk 44 (1989), no. 5(269), 13--60; translation in Russian Math. Surveys 44 (1989), no. 5, 11–71
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement